# SDR UPS99829423

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 46522012
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, RT WING T/E AT WS 5.812.  THE FLAP SUPPORT FITTING ATTACH ANGLE IS CRACKED.  REMOVED, FABRICATED AND INSTALLED ANGLE IAW DWG 4652201 AND SRM 51-1-20D AND 51-3-0.
